# SDR 08FDEA00192

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 30,274 hours, 11,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT T/O DUE TO ECAM: GREEN SYSTEM HYD QTY LOW.  VERY COLD OUTSIDE AIR TEMP.  PERFORMED VISUAL INSPECTION AND NO LEAKS FOUND.  SERVICED GREEN HYD SYS PER SMP AND A310-300 AMM REF  12-12-29, SERVICED TWO QTS.  A/C OK FOR SERVICE.
